# SDR C1HA200595007

- Difficulty date: May 5, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Condition: Loose
- Location: Epr Transducer
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF T/O THRUST (FULL), NR 1 ENGINE WOULD NOT MAKE FULL EPR OF 2.14 ONLY 2.05.  ALL OTHER PARAMETERS IN YELLOW ARC + POWER LEVER AT FORWARD STOP.  ENGINES 2 + 3 POWER LEVERS APPROX 1 1/2 KNOBS BEHIND NR 1 POWER LEVER.  (TEMP 31DEG C) ADJUSTED NR 1 ENG THRUST CONTROL SYSTEM.  RAN ENGINES AND OBSERVED PARAMETERS.  THROTTLES ALIGNED WITH TAKEOFF PWR.  BUT EPR READING LOW AT NR 1 ENG.  TAKEOFF POWER AVAILABLE BY MEANS OF 99.9% N1 TACH.  INDICATION VERIFICATION.  WHILE TROUBLESHOOTING NR 1 ENGINE FOUND EPR READING LOW BY .05.  NR 1 ENG EPR IND INOP INSP SYSTEM.  TIGHTENED CONNECTIONS ON HARD LINE NEAR GANG DRAIN.  TIGHTENED LOOSE PLUG ON EPR TRANSDUCER PERFORMED ENG OPS.  TARGETS REACHED.
